# SDR DALA2017080906101

- Difficulty date: August 3, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 68,002 hours, 13,918 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SEAL LEAKING . REINSTALLED AND SECURED THE SEAL.
